# SDR BSYA2011014

- Difficulty date: March 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Aircraft time: 17,212 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OUT OF IAG THE LEFT ENGINE SHUT DOWN, ABORTED TAKEOFF.  MAINTENANCE FOUND WATER IN THE FUEL SUMP AFTER AIRCRAFT WAS PUT IN HANGAR AND WARMED UP.  SUMPED AND CLEANED FUEL FILTER HIGH POWER RUN GOOD.
